Processing math: 0%
Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 1989, Volume 44, Issue 1, Pages 69–99
DOI: https://doi.org/10.1070/RM1989v044n01ABEH002008
(Mi rm1965)
 

This article is cited in 64 scientific papers (total in 66 papers)

Smoothness of conjugacies of diffeomorphisms of the circle with rotations

Ya. G. Sinai, K. M. Khanin
References:
Received: 10.01.1988
Bibliographic databases:
Document Type: Article
UDC: 517.5
MSC: 37C05, 37C40
Language: English
Original paper language: Russian
Citation: Ya. G. Sinai, K. M. Khanin, “Smoothness of conjugacies of diffeomorphisms of the circle with rotations”, Russian Math. Surveys, 44:1 (1989), 69–99
Citation in format AMSBIB
\Bibitem{SinKha89}
\by Ya.~G.~Sinai, K.~M.~Khanin
\paper Smoothness of conjugacies of diffeomorphisms of the circle with rotations
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 1
\pages 69--99
\mathnet{http://mi.mathnet.ru/eng/rm1965}
\crossref{https://doi.org/10.1070/RM1989v044n01ABEH002008}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=997684}
\zmath{https://zbmath.org/?q=an:0701.58053}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44...69S}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1989CD32200004}
Linking options:
  • https://www.mathnet.ru/eng/rm1965
  • https://doi.org/10.1070/RM1989v044n01ABEH002008
  • https://www.mathnet.ru/eng/rm/v44/i1/p57
  • This publication is cited in the following 66 articles:
    1. Habib Marzougui, “A note on Hausdorff dimension of invariant measures of circle diffeomorphisms with breaks”, Dynamical Systems, 2025, 1  crossref
    2. Abdurakhmon Aliyev, Gulasal Tirkasheva, PROBLEMS IN THE TEXTILE AND LIGHT INDUSTRY IN THE CONTEXT OF INTEGRATION OF SCIENCE AND INDUSTRY AND WAYS TO SOLVE THEM: PTLICISIWS-2, 3045, PROBLEMS IN THE TEXTILE AND LIGHT INDUSTRY IN THE CONTEXT OF INTEGRATION OF SCIENCE AND INDUSTRY AND WAYS TO SOLVE THEM: PTLICISIWS-2, 2024, 020001  crossref
    3. Luís Barreira, Claudia Valls, SpringerBriefs in Mathematics, Spectra and Normal Forms, 2024, 113  crossref
    4. Przemysław Berk, Frank Trujillo, “Rigidity for piecewise smooth circle homeomorphisms and certain GIETs”, Advances in Mathematics, 441 (2024), 109560  crossref
    5. Javlon Karimov, INTERNATIONAL SCIENTIFIC AND PRACTICAL CONFERENCE ON ACTUAL PROBLEMS OF MATHEMATICAL MODELING AND INFORMATION TECHNOLOGY, 3147, INTERNATIONAL SCIENTIFIC AND PRACTICAL CONFERENCE ON ACTUAL PROBLEMS OF MATHEMATICAL MODELING AND INFORMATION TECHNOLOGY, 2024, 020001  crossref
    6. Xuanji Hou, Yi Pan, Qi Zhou, “Dynamical classification of analytic one-frequency quasi-periodic SO(3,R)-cocycles”, Advances in Mathematics, 457 (2024), 109943  crossref
    7. A. Aliyev, A. Jalilov, 2023 3rd International Conference on Technological Advancements in Computational Sciences (ICTACS), 2023, 1469  crossref
    8. Saša Kocić, “Singular continuous phase for Schrödinger operators over circle maps”, Math. Ann., 2023  crossref
    9. Akhtam Dzhalilov, Abdurakhmon Aliyev, NOVEL TRENDS IN RHEOLOGY IX, 2997, NOVEL TRENDS IN RHEOLOGY IX, 2023, 020074  crossref
    10. Nataliya Goncharuk, Konstantin Khanin, Yury Kudryashov, “Circle homeomorphisms with breaks with no \boldsymbol{C^{2-\nu}} conjugacy”, JMD, 19 (2023), 751  crossref
    11. Akhtam Dzhalilov, Kleyber Cunha, Abdumajid Begmatov, “On the Renormalizations of Circle Homeomorphisms with Several Break Points”, J Dyn Diff Equat, 34:3 (2022), 1919  crossref
    12. John Guckenheimer, “Continuation methods for principal foliations of embedded surfaces”, JCD, 9:3 (2022), 371  crossref
    13. Utkir A. Safarov, “A note on the conjugacy between two critical circle maps”, Zhurn. SFU. Ser. Matem. i fiz., 14:3 (2021), 287–300  mathnet  crossref
    14. A. A. Dzhalilov, Zh. Zh. Karimov, “Termodinamicheskii formalizm i pokazateli singulyarnosti invariantnoi mery otobrazhenii okruzhnosti s odnim izlomom”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 30:3 (2020), 343–366  mathnet  crossref
    15. Amie Wilkinson, Jinxin Xue, “Rigidity of Some Abelian-by-Cyclic Solvable Group Actions on {\mathbb {T}}^N”, Commun. Math. Phys., 376:2 (2020), 1223  crossref
    16. Adouani A. Marzougui H., “Non-Rigidity For Circle Homeomorphisms With Several Break Points”, Ergod. Theory Dyn. Syst., 39:9 (2019), 2305–2331  crossref  isi
    17. Akhadkulov H. Noorani M.S. Ibrahim H. Akhatkulov S., “a Sufficient Condition For C-1-Smoothness of the Conjugation Between Piecewise Smooth Circle Homeomorphisms”, Ann. Funct. Anal., 10:4 (2019), 562–569  crossref  isi
    18. Konstantin Khanin, The Abel Prize, The Abel Prize 2013-2017, 2019, 243  crossref
    19. Akhatkulov S. Noorani Mohd Salmi Md, “On the Singularity of the Conjugation Between Piecewise-Smooth Circle Homeomorphisms”, Bull. Malays. Math. Sci. Soc., 41:3 (2018), 1607–1622  crossref  isi
    20. A. Dzhalilov, D. Mayer, S. Djalilov, A. Aliyev, “An Extention of Herman’s Theorem for Nonlinear Circle Maps with Two Breaks”, Nelin. Dinam., 14:4 (2018), 553–577  mathnet  crossref  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:1047
    Russian version PDF:345
    English version PDF:61
    References:105
    First page:4
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025